Existence of solutions to a global eikonal equation

LAUR Repository

Show simple item record

dc.contributor.author Nour, C.
dc.date.accessioned 2016-03-30T07:19:30Z
dc.date.available 2016-03-30T07:19:30Z
dc.date.copyright 2007
dc.date.issued 2016-03-30
dc.identifier.issn 0362-546X en_US
dc.identifier.uri http://hdl.handle.net/10725/3435
dc.description.abstract We derive a geometric necessary and sufficient condition for the existence of solutions to a global eikonal equation. We also study the existence of a minimal solution to this equation, and its relation with the well-known minimal time function. en_US
dc.language.iso en en_US
dc.title Existence of solutions to a global eikonal equation en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 200502681 en_US
dc.author.woa N/A en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Nonlinear Analysis: Theory, Methods & Applications en_US
dc.journal.volume 67 en_US
dc.journal.issue 2 en_US
dc.article.pages 349-367 en_US
dc.keywords Eikonal equations en_US
dc.keywords Hamilton–Jacobi equations en_US
dc.keywords Proximal and viscosity solutions en_US
dc.keywords Gauge function en_US
dc.keywords Minimal time function en_US
dc.keywords Minimal trajectories en_US
dc.identifier.doi http://dx.doi.org/10.1016/j.na.2006.05.013 en_US
dc.identifier.ctation Nour, C. (2007). Existence of solutions to a global eikonal equation. Nonlinear Analysis: Theory, Methods & Applications, 67(2), 349-367. en_US
dc.author.email chadi.nour@lau.edu.lb
dc.identifier.url http://www.sciencedirect.com/science/article/pii/S0362546X06003191?np=y
dc.orcid.id https://orcid.org/0000-0003-4378-7459 en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR

Advanced Search


My Account